# SDR SWIA200210521

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 1,085 hours, 865 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ELEVATOR CONTROL BINDING AND DIFFICULT TO MOVE FORWARD AND AFT.  REMOVED AND REPLACED ELEVATOR CAPTAIN AND SERVO MOTOR IAW 27-32-00, 22-11-143.  REMOVED AND REPLACED THREE CONTROL CABLES IAW 27-32-00.  OPS CHECK GOOD.  P/N:  622-5027-101, S/N OFF:  4AXR, P/N:  822-0260-001, S/N OFF:  D18H, P/N:  601R90020-79, 601R90020-81, 601R90020-83.
